# SDR SWAA2022042088234

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 328 FLOORBEAM; FWD UPPER FLANGE; RBL 22; WL 208. / [01] REMOVED 3 EA SEAT TRACK FASTENERS AT 328 FLOOR BEAM UPPER FLANGE; RBL 22; WL 208 FOR ACCESS PER SRM 51-40-02-0G-0.;[02] REMOVED CORROSION ON 328 FLOORBEAM UPPER FLANGE; RBL 22; WL 208 PER SRM 51-10-02-0G-0. AREA BLENDED IS 1.7' BY 1' PER SRM 51-10-02-0G-0.;[03] VERIFIED CORROSION REMOVED PER SRM 51-10-02.;[04] REQUEST NDI TO PERFORM UT INSPECTION OF DAMAGE REMOVAL ARE TO VERIFY REMAINING THICKNESS. REQUEST NDI TO PERFORM HFEC INSPECTION OF DAMAGE REMOVAL AREA AND OPEN HOLES IN DAMAGE REMOVAL AREA TO VERIFY CRACK FREE CONDITION.;[05] UT THICKNESS TESTED BLENDED AREA ON FORWARD UPPER FLANGE OF FLOOR BEAM PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .123'. UNABLE TO MEASURE BLENDED AREA OVER FLOOR BEAM WEB DUE TO LACK OF PARALLEL BACK SURFACE. UNABLE TO MEASURE THE BLENDED AREA UNDER THE SEAT TRACK (AFT FLANGE) DUE TO NO ACCESS. TOOL E650 ATS2342.  HFEC INSPECTED BLENDED AREA PER 737NDT PART 6 51-00-00 PROCEDURE 23 AND OPEN HOLES PER PROCEDURE 16. NO CRACKS FOUND. TOOL N500 IS000681;[06] REMOVED 6EA FASTENERS IN SEAT TRACK STA 344; RBL 22; WL 208 FOR ACCESS PER SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] INSTALLED FASTENER ON SEAT TRACK I.A.W.SRM 51-40-02-0G-0 AND BOEING DWG 141A5300 SHEET 21;[11] CORRECTIVE ACTION 10 SHOULD READ  INSTALLED FASTENER ON SEAT TRACKBS328-BS344 RBL22 I.A.W.SRM 51-40-02-0G-0 AND BOEING DWG 141A5300 SHEET 21;
